MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067913500
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was brought to the operating suite after consent was taken.She was placed in a dorsal lithotomy position where she was draped and prepped in a sterile fashion.When the ureteroscope was attached, there was no picture, no light with the screen empty.The device was changed for a new one and the procedure was done without any further incident.No patient harm.Manufacturer response for ureteroscope and accessories, flexible/rigid, lithovue (per site reporter).Defective device reported to field representative and would pick it up in the operating room (o.R.) from surgery personnel.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key20912674
Report Number20912674
Device Sequence Number20945829
Product Code FGB
UDI-Device Identifier08714729874805
UDI-Public(01)08714729874805(17)251202(10)32973998
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
Report Date (Section F) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067913500
Device Catalogue NumberM0067913500
Device Lot Number32973998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient Weight62 KG
Date Report Sent to FDA10/15/2024